Advertisement

Mathematical Notes

, Volume 104, Issue 5–6, pp 666–677 | Cite as

Algebraic Properties of the Modular Lambda Function

  • O. I. GritsenkoEmail author
Article
  • 9 Downloads

Abstract

Some properties of the modular lambda function that are similar to those of the modular invariant functions are proved. An algorithm for constructing the minimal polynomial for the values of the lambda function at the points of imaginary quadratic fields is presented; the numbers conjugate to these values are given.

Keywords

modular invariant modular lambda function minimal polynomial 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Lang, Elliptic Functions (Addison–Wesley Publishing Co., Inc., Reading, Mass.,–London–Amsterdam, 1973; Nauka, Moscow, 1984).zbMATHGoogle Scholar
  2. 2.
    V. D. Mirokov, “On some properties of modular polynomials for the lambda function,” Mat. Zametki 86 (2), 237–255 (2009) [Math. Notes 86 (2), 216–233 (2009)].MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    R. Schertz, “Weber’s class invariants revisited,” J. Théor. Nombres Bordeaux 14 (1), 325–343 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    P. Stevenhagen and H. W. Lenstra, “Chebotarev and his density theorem,” Math. Intelligencer 18, 26–37 (1996).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.LomonosovMoscow State UniversityMoscowRussia

Personalised recommendations